# SDR 96ZZZX318

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 5925306501
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATL/RDU - FLT 292 - ON LANDING ROLL-OUT, CREW REPORTED BOTH MAIN TIRES ON RT SIDE BLOWN.  AIRCRAFT NOT ABLE TO CLEAR RUNWAY.  MAINTENANCE FOUND THE RT MAIN GEAR TORQUE LINKS HAD FAILED ALLOWING WHEELS/AXLES TO ROTATE HORIZONTALLY.  AIRCRAFT FERRIED TO MIA FOR FURTHER EVALUATION.  REPLACED RT MLG ANTI-SKID TRANSDUCER HARNESS PER DC9 MM 32-43-2.  REMOVED RT MAIN GEAR PISTON ASSY.  INSPECTED RT MLG STRUT INTERNAL SURFACES, NO DEFECTS NOTED.  INSTALLED RT MLG PISTON ASSY PER DC9 MM 32-11.
